# SDR HNAA2015082100259

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 49,900 hours, 59,741 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 5352011
- Part serial: 658
- Condition: Warning Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH AND LANDING GEAR EXTENDED, NO INDICATIONS ON LANDING GEAR PANEL. CREW FOLLOWED CHECKLIST.  VERIFIED MLG DOWN AND AND ALL GEARS DOWN.  R & R LANDING GEAR PANEL IAW MM 32-30-05.  R & R PSEU IAW MM 32-61-50 AND OPS CHECKED GEAR IAW 32-30-01.  OPS CHECKED NOSE STEERING IAW 32-50-00.  OK FOR SERVICE.
